# SDR N6WA20120220011

- Difficulty date: February 20, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 25,850 hours, 18,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE AND PAX DOOR EMERGENCY LIGHT COVER ON LT, FACING WRONG WAY.  SECURED SERVICE AND PAX DOOR EMERGENCY LIGHT COVER TO THE CORRECT WAY IAW AMM 33-51-13.
